# SDR VNAA0804007

- Difficulty date: April 9, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 8,443 hours, 8,277 cycles
- Engine: Ge CF348C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

CREW REPORTED A LEFT HAND ENGINE VIBRATION MESSAGE AFTER TAKEOFF.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LEFT HAND ENGINE FAN BLADES.  MAINTENANCE FOUND AND UNSTUCK A FAN BLADE IN ACCORDANCE WITH THE GE CF34-8C MAINTENANCE MANUAL.  MAINTENANCE PERFORMED OPERATIONAL CHECKS AND FOUND TO BE WITHIN LIMITS AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
